# SDR DALA2024121011608

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 80,686 hours, 10,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 EEPMS LIGHT ON SEAT 21H INOP. CORRECTIVE ACTION: RESECURED HARNESS PER A330 AMM 33-52. OPS CHECK GOOD. (6715854)
